MAUDE Adverse Event Report: STANDARD BARIATRICS, INC. TITAN SGS; STAPLE, IMPLANTABLE, PRODUCT CODE: GDW

STANDARD BARIATRICS, INC. TITAN SGS; STAPLE, IMPLANTABLE, PRODUCT CODE: GDW
Model Number SGS23R
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Failure to Anastomose (1028)
Date of Event 12/12/2022
Type of Reportable Event Serious Injury
Event or Problem Description
The patient developed a leak on (b)(6) 2022 following a sleeve gastrectomy procedure completed on (b)(6) 2022, which had used the titan sgs23r stapler.The location of the leak was not able to be confirmed although it was reported that an obstruction occured at the middle part of the stomach.Additionally, it was reported that the patient was thought to be non-compliant.Re-operation/surgical intervention was completed however no details were reported regarding specifically what occured during re-operation.It was reported that the patient was released after re-operation/surgical intervention.Standard bariatrics was notified of this event on (b)(6) 2023.

Brand Name
TITAN SGS
Common Device Name
STAPLE, IMPLANTABLE, PRODUCT CODE: GDW
Manufacturer (Section D)
STANDARD BARIATRICS, INC.
4300 glendale milford road
cincinnati OH 45242
Manufacturer Contact
tony yux
4300 glendale milford road
cincinnati, OH 45242
5136207751
MDR Report Key16882320
Report Number3012481535-2023-00001
Device Sequence Number7256657
Product Code GDW
UDI-Device Identifier00851677007089
UDI-Public00851677007089
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K210278
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/18/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/14/2023
Device Model NumberSGS23R
Device Catalogue NumberSGS23R
Device Lot Number165-22
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/16/2023
Initial Report FDA Received Date05/05/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/14/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexPrefer Not To Disclose